# SDR GTIA2022102436738

- Difficulty date: October 22, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 7,148 hours, 2,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT MUSTY SMELL DETECTED ON DECENT FROM 5000'. THRUST AT IDLE. PACK 1 SELECTED OFF SMELL WENT AWAY.-PERFORMED ISOLITALION OF ORDOR IAW AMM 21-00-00. RUN ENINES AND APU TO FIND MUSTY SMELLY. CUOLDNOT DUPLICATE. NO SMELL NOTICED AT THIS TIME  A/C OK FOR CONTINUED SERVICE.
